# SDR DHL2000707036

- Difficulty date: January 13, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE, LOUD AIR NOISE HEARD AT FWD ENTRY DOOR.  FOUND L-1 DOOR NOT CLOSED PROPERLY.  ADJUSTED ROD END ON UPPER GATE PER M/M 52-11-01 AND RETURNED A/C BACK TO SERVICE.
